MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 7 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 7 CEM; KNEE TIBIAL TRAY
Catalog Number 150660007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: dots.Clinical adverse event received for knee revision due to instability device related: no information provided procedure related: no information provided date of event: september 17, 2024 date of implant: (b)(6) 2022 date of revision: (b)(6) 2024 device location: right.Treatment/impact: : blood thinners (aspirin) and ted hose.Treatment/impact: : information not provided.
 
Event or Problem Description
Medical records review received and stating that: the right total knee was revised on (b)(6) 2024, to address a painful right knee, secondary to flexion instability.This was now the patient's second revision, to address the same symptoms the patient had been revised conservatively for two years earlier.The surgeon explanted the femur, tibial tray, and tibial insert, and replaced them with revision components.The patient's patella was retained.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint record is approved to be converted to an npi on (b)(6) 2024).There is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of a joint reconstruction device after it was released for distribution.There is no report of an adverse event involving a joint reconstruction device.The reported event is not related to device nor procedure and therefore does not meet the definition of a complaint as t was determined that the revision on (b)(6) 2022 was of competitor products and the second revision on (b)(6) 2024 was also of competitor products.Attune revision parts were placed during the (b)(6) 2024 but there are no current allegations against these products and therefore the products will be updated to npi and us fda mdr decision downgraded to not reportable.

Brand Name
ATUNE REV RP TIB BASE SZ 7 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20438457
Report Number1818910-2024-21477
Device Sequence Number7995613
Product Code NJL
UDI-Device Identifier10603295042914
UDI-Public(01)10603295042914(17)340630(10)4513377
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150660007
Device Lot Number4513377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/11/2024
11/15/2024
12/04/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date10/23/2024
11/15/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 14MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite